Phoenix Rising: The Gift That Keeps on Giving All Year Long
This holiday season Jody Smith turns her eyes to the people of Phoenix Rising and gives thanks for you all ...
Discuss the article on the Forums.

Bad reaction from vitamin B complex anyone?

Discussion in 'General Symptoms' started by rahimhasnan, Mar 10, 2017.

  1. rahimhasnan

    rahimhasnan

    Messages:
    1
    Likes:
    0
    So i did a blood test and shows my folate acid is low. So i purchased vitamin B complex blackmores brand. As soon as i take 1 pill i can straight away feel my energy level increase. Thats the good side of it but the bad side is that i can feel a mild headache, drowsiness, brain fog, watery poop. I also feel more calm and chill but my cognitive feel slow at the same time. Now has been my third day taking it. Should i continue taking it or stop? Will the side effects go away after several days or weeks?
     
  2. Paralee

    Paralee Senior Member

    Messages:
    523
    Likes:
    555
    USA
    @rahimhasnan , there's a lot of people that can't take a B complex because of problems with even one of the B vitamins, or they should be taking methylated instead of regular, all kinds of things. I can't take a complex because of....I think it's taurine, can't remember for sure.
    I've heard of people getting perky on B's , like B12, wish I was one of them. Maybe someone will come on here that knows more about them than I do. Good luck.
     
  3. Dlweb1314

    Dlweb1314

    Messages:
    3
    Likes:
    1
    Quite some time ago I tried a B complex, Life Extensions brand. 15 min later my face and neck were itching, burning hot, red, then later became swollen. Took 2 benadryl and it worked pretty fast. I was back to normal after an hour.
    This happened FOUR different times. Now it's on my list of things to avoid.
     

See more popular forum discussions.

Share This Page